MathSciNet Relay Station
MathSciNet bibliographic data
MR306301 (46 #5427) 20D05
Gorenstein, Daniel; Harada, Koichiro Finite simple groups of low $2$-rank and the families $G\sb{2}(q),\,D\sb{4}\sp{2}(q),\,q$ odd. Bull. Amer. Math. Soc. 77 (1971), 829–862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement